# SDR SWIA202157037

- Difficulty date: January 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I* IN BETWEEN FS 295.0 TO FS 310.0 ANTENNA DOUBLER HAS CORROSION.   (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED ANTENNA DOUBLER BETWEEN FS295 AND FS310, STGR 27. REF. CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG# SH670-30023 REV. G SHEET 1. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
